# SDR VTZA97385

- Difficulty date: July 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41013
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAD/BTV - FLT 6400 - DURING TAXI AT 0625 HOURS ON 7-14-97, EXPERIENCED A DISCREPANCY WITH THE FIRST SECTION OF EMERGENCY PATH LIGHTING NOT ILLUMINATING. THE AIRCRAFT RETURNED TO THE GATE WHERE THE DISCREPANCY WAS TROUBLESHOT AND THE MAINTENANCE TECHNICIANS FOUND THE CONNECTORS FOR THAT STRIP OF LIGHTING HAD VIBRATED LOOSE.  MAINTENANCE RECONNECTED THE LIGHTING STRIP IAW CHAPTER 33 OF THE MM.  PERFORMED OPERATIONAL TEST OF THE SYSTEM AND RELEASED THE AIRCRAFT FOR RETURN TO SERVICE.  (X)
